# SDR DALA1126031613

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 42,171 hours, 5,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT 1GF TO 3GF ARE INOPERATIVE.  MAINTENANCE REPLACED THE SHORTED BULB AT 2FG AND THE FUSE ON THE BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
